# SDR 9EKA2015052721

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N300EV
- Make and model: Snias SA330J
- Aircraft serial: 1301
- Aircraft time: 13,531 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 57457
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE FIRST TAKEOFF FROM THE SHIP AS SOON AS THE ACFT CAME OFF THE DECK, THE RT LOW PRESS FILTER CLOGGED LIGHT ILLUMINATED AS THE HELICOPTER WAS TRANSITIONING TO A HOVER.  WHILE IN A HOVER THE FILTER CLOGGED LIGHT FLICKERED ON & OFF, THE PILOTS REQUESTED PERMISSION TO LAND BACK ON THE SHIP.  THE ACFT LANDED ON THE DECK & A QUICK CHECK OF THE RT LOW PRESS FILTER SHOWED AN EXTENDED DELTA P INDICATING A CLOGGED FILTER.  THE PILOTS CONDUCTED NORMAL SHUTDOWN PROCEDURES WITH NO SECONDARY’S SHOWING.  FOLLOWING THE PROCEDURES IN THE MM CHAPTER 28.20.301 THE LOW PRESS FILTER WAS REMOVED FOR INSPECTION & THE NR 2 ENG FUEL CONTROL FILTER WAS ALSO REMOVED.  NO FOREIGN DEPOSITS WERE NOTED IN THE FILTERS IN THE AMOUNT THAT WOULD BE REQUIRED TO CLOG THE FILTER & CAUSE IT TO GO INTO BY-PASS MODE.  BOTH FILTERS WERE REPLACED WITH SERVICEABLE FILTERS FROM THE INVENTORY THAT HAD BEEN CLEANED & INSPECTED.  ALL PROCEDURES FOR BLEEDING THE SYS & LEAK CHECKS WERE PERFORMED WITH NO SECONDARY’S.  THE ACFT WAS STARTED AGAIN, VISUAL INSPECTIONS OF THE DELTA P INDICATOR WERE PERFORMED & THE ACFT FLEW AN ADDITIONAL 0.2 HOURS TO CHECK THE SYSTEMS & PERFORM AN ENG POWER TREND CHECK.  DURING THIS FLIGHT THERE WERE NO MORE INDICATIONS OF FAILURE.  UPON SHUTDOWN THE FILTER CLOGGED DELTA P WAS INSPECTED AGAIN & WAS NOT EXTENDED.  NO ADDITIONAL MX IS REQUIRED.
